# SDR SWAA2024020535396

- Difficulty date: December 26, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT B/S 887 22' RIGHT TO 8' LEFT IS CORRODED.<[01] REMOVED AND REPLACED TEE ASSY (PN: 146A9401U39 PO: 1728471) AT AFT CARGO COMPT STA 887; LBL 8 TO RBL 22; PER REF SRM 51-40-02-0G-0 AND DWG #146A7500;[02] VERIFIED STEP 1
